# SDR BDHA9500021

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC238
- Engine: Garrtt TPE33110UA
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BIS - FLT NR 421 - CREW REPORTED, THE LEFT ENGINE WAS DRIPPING FUEL OUT OF COWLING.  MAINTENANCE PERSONNEL INSPECTED THE ENGINE AND FOUND THE LINE TO THE FUEL FLOW TRANSMITTER WET WITH FUEL.  THE LINE WAS TIGHTENED AND ENGINE RUN AND LEAK CHECK PERFORMED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
